×

zbMATH — the first resource for mathematics

Uniform processes and semicontinuous Liapunov functionals. (English) Zbl 0257.35006

MSC:
35B35 Stability in context of PDEs
37C75 Stability theory for smooth dynamical systems
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Dafermos, C.M., An invariance principle for compact processes, J. differential equations, 9, 239-252, (1971)
[2] LaSalle, J.P., The extent of asymptotic stability, (), 363-365 · Zbl 0094.28602
[3] Hale, J.K., Dynamical systems and stability, J. math. anal. appl., 26, 39-59, (1969) · Zbl 0179.13303
[4] Slemrod, M.; Infante, E.F., An invariance principle for dynamical systems on Banach space: application to the general problem of thermoelastic stability, (), 215-221 · Zbl 0236.73066
[5] Dafermos, C.M., Asymptotic stability in viscoelasticity, Arch. rat. mech. anal., 37, 297-308, (1970) · Zbl 0214.24503
[6] LaSalle, J.P., Asymptotic stability criteria, (), 299-307 · Zbl 0107.29303
[7] Miller, R.K., Asymptotic behavior of solutions of nonlinear differential equations, Trans. amer. math. soc., 115, 400-416, (1965) · Zbl 0137.28202
[8] Dafermos, C.M., Applications of the invariance principle for compact processes: I. asymptotically dynamical systems, J. differential equations, 9, 291-299, (1971) · Zbl 0247.34068
[9] Slemrod, M., Asymptotic behavior of a class of abstract dynamical systems, J. differential equations, 7, 584-600, (1970) · Zbl 0275.93023
[10] {\scC. M. Dafermos}, Applications of the invariance principle for compact processes:II. Asymptotic behavior of solutions of a hyperbolic conservation law,J. Differential Equations, to appear. · Zbl 0252.35045
[11] Nemytskiiˇ, V.V.; Stepanov, V.V., Qualitative theory of differential equations, (1960), Princeton University Press Princeton, NJ · Zbl 0089.29502
[12] Deysach, L.G.; Sell, G.R., On the existence of almost periodic motions, Michigan math. J., 12, 87-95, (1965) · Zbl 0127.04303
[13] Riccia, G. Della, Equicontinuous semi-flows on locally compact or complete metric spaces, Math. systems theory, 4, 29-34, (1970) · Zbl 0191.21402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.